# SDR SWAA2016020348623

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 65,026 hours, 52,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD UPPER CTR CABIN EMER LIGHT LENS LOOSE.  SECURED LENS IAW AMM.
